US CDC Warns of Anxiety-Related Adverse Events
US CDC says syncope and other anxiety-related events can occur after Covid-19 vaccination.
The US Centers for Disease Control and Prevention (CDC) on Friday, 30 April, urged Covid-19 vaccine providers to be aware of anxiety-related events after vaccination.
Syncope and other anxiety-related events can occur after Covid-19 vaccination, said the CDC, Xinhua reported.
The CDC received reports of clusters of anxiety-related events after administration of the Johnson & Johnson’s COVID-19 vaccine on 7 April from five mass vaccination sites, all in different states, 5 weeks after the vaccine got authorization for emergency use in the country.
Overall, 64 anxiety-related events, including 17 reports of syncope, an anxiety-related event, among 8,624 Johnson & Johnson COVID-19 vaccine recipients, were reported from these sites for vaccines administered during 7 to 9 April, according to the CDC.
It is important that vaccination providers are aware that anxiety-related adverse events might be reported more frequently after receipt of the Johnson & Johnson COVID-19 vaccine than after influenza vaccination, said the CDC.
The agency urged vaccination providers to observe all COVID-19 vaccine recipients for any adverse reactions for at least 15 minutes after vaccine administration.
(This story was published from a syndicated feed. Only the headline and picture has been edited by FIT).
(Subscribe to FIT on Telegram)
Subscribe To Our Daily Newsletter Now.